• IMA sites
  • IMAJ services
  • IMA journals
  • Follow us
  • Alternate Text Alternate Text
עמוד בית
Sat, 20.07.24

Search results


July 2022
August 2017
Shir Azrielant and Yehuda Shoenfeld
September 2012
P.R. Criado, J. Avancini, C.G. Santi, A.T. Amoedo Medrado, C.E. Maia Rodrigues and J.F. de Carvalho

The DRESS syndrome (drug reaction with eosinophilia and systemic symptoms), also known as DIHS (drug-induced hypersensitivity syndrome), presents clinically as an extensive mucocutaneous rash, accompanied by fever, lymphadenopathy, hepatitis, hematologic abnormalities with eosinophilia and atypical lymphocytes, and may involve other organs with eosinophilic infiltration, producing damage in several systems, especially kidney, heart, lungs, and pancreas. The pathogenesis is related to specific drugs (especially the aromatic anticonvulsants), altered immune response, sequential reactivation of herpes virus, and association with some HLA alleles. Glucocorticoids are the basis for the treatment of the syndrome, which may be given with intravenous immunoglobulin and, in selected cases, ganciclovir. This article reviews current concepts regarding the interaction of drugs, viruses and immune responses during this complex adverse-drug reaction.
 

January 2002
David Ergas, MD, Eran Eilat, MD, PhD, Shlomo Mendlovic, MD, PhD and Zeev M. Sthoeger, MD
September 2000
Eyal Breitbart, PhD and B.David Stollar, MD
Legal Disclaimer: The information contained in this website is provided for informational purposes only, and should not be construed as legal or medical advice on any matter.
The IMA is not responsible for and expressly disclaims liability for damages of any kind arising from the use of or reliance on information contained within the site.
© All rights to information on this site are reserved and are the property of the Israeli Medical Association. Privacy policy

2 Twin Towers, 35 Jabotinsky, POB 4292, Ramat Gan 5251108 Israel